# SDR WX0A2016080873181

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 74,433 hours, 26,096 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M451
- Part serial: BN52
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, LT ENGINE VIB 2.6 WITH CLB, Z-POWER, ALTITUDE 17,000, EST, PERFORMED QRH ENGINE VIBRATION, 72.18, RETARDING THRUST.  
RETURNED VIBRATION TO NORMAL  LEVEL, HOWEVER VIBRATION APPEARED TO SLOWLY INCREASE AS FLT PROGRESSED WITH CRUISE POWER.  AT LOW POWER SETTING ENGINE WAS WELL WITHIN LIMITS.  REPLACED LT ENGINE VIBRATION MONITOR UNIT.  BITE CHECKED GOOD REF MM 77-31-00, LOG PAGE 642889 FOR OPS CHECK.
